Мобильная версия

Доступно журналов:

2 361

Доступно статей:

3 493 662

 

Издательство Taylor&Francis по журналам "Integral Transforms and Special Functions"

Отсортировать по: Порядок: Результаты:

  • Koelink H.T. (Gordon and Breach Science Publishers, 1993-12-01)
    A common generalization of both the Jackson and the Hahn-Exton q-Bessel function is studied. For this q-analogue of the Bessel function an analogue of Graf's addition formula is proved. From this result we obtain Hansen-Lommel ...
  • Bhargava S.; Adiga C. (Gordon and Breach Science Publishers, 1994-10-01)
    We obtain an interesting 2ψ2 summation formula and demonstrate its diverse uses leading to some (i) sums of squares theorems (ii) Ramanujan's Fourier series developments related to theta-functions (iii) Lambert series ...
  • Stanković Bogoljub (Gordon and Breach Science Publishers, 1993-08-01)
    Abelian type theorems have been proved for integral transforms of distributions with a general class of kernels and applied to the often used transforms such as the Laplace, Stieltjes, Weier-strass, Poisson et al.
  • Fisher Brain; Kiliç Adem (Gordon and Breach Science Publishers, 1996-08-01)
    Let f and g be ditributions in [dacute]' and let fn(x) = f(x) kn(x), gn(x) = g(x) kn(x),Where kn(x) is a certain function which converges to the identity function as n tends to infinity. Then the commutative neutrix ...
  • Belingeri Carlo; Ricci Paolo Emilio (Taylor & Francis Group, 1995-09-01)
    In [2] we have considered a class of integral transforms which generalizs the classical Fourier tranform. We are able now to define a class of discrete tranformations which can be considered as a generalization of the ...
  • Song Wen (Gordon and Breach Science Publishers, 1996-08-01)
    a general farkas lemma for nonlinear systems involving a Lipschitz function and a Lipschitz set-valued mpping is presented.
  • Antosik Piotr (Gordon and Breach Science Publishers, 1996-08-01)
    The lemma on matrices, proved in this paper, replaces, in many instances, the Baire category arguments. As simple consequences of the lemma we get Orlicz-Pettis and Nikidym type theorems.
  • Binderman Z.; Przeworska-Rolewicz D. (Gordon and Breach Science Publishers, 1996-08-01)
    In the paper [22] of the second author a class of operators in complete linear mertic spaces, hacing several similar properties as quasinilpotent operators in Banach spaces,has been defined.In the present paper we shall ...
  • Kierat Wladyslaw; Skórnik Krystyna (Gordon and Breach Science Publishers, 1993-12-01)
    The note deals with Mikusiński's operational calculus for special functions. There are considered formulae of certain relations for Laguerre functions and Laguerr polynomials.
  • Pintér Ákos (Gordon and Breach Science Publishers, 1995-12-01)
    This work deals with the Epstein—Hubbell intgral
  • Saigo Megumi; Saxena R.K.; Ram Jeta (Gordon and Breach Science Publishers, 1993-12-01)
    A formal solution of certain dual integral equations involving H-functions is derived by the application of the operators of fractional calculus due to Saigo [14,15]. It has been shown that the given dual integral equations ...
  • Kierat W. (Gordon and Breach Science Publishers, 1996-08-01)
    The aim of this paper is to show that the Cauchy Semigroup may be reproduced by mean of the exponential function exp At(.) for each belonging to the space spabbed bv the Hermite functions, where A denotes the infinitesimal ...
  • Pathak R.S.; Pandey P.K. (Gordon and Breach Science Publishers, 1993-12-01)
    Carmichael and Pathak[1]have given abelian theorems for the H-transform of classical functions and generalized functions as the complex variable of the transform approaches zero or infinity in a wedge domain in the right ...
  • Saigo M. (Gordon and Breach Science Publishers, 1996-08-01)
    The paper is devoted to exhibit asymptotic formulas of the Horn hypergeometric series G1,G2,H1,H2,H4,H6,H7 near their boundaries of convergence regions.
  • Motzer W.; Stadtmüller U. (Gordon and Breach Science Publishers, 1994-08-01)
    We investigate conditions under which a sequence that belongs to a summability field of certain power series methods of Abel- or Borel-type is contained in the summability field of some Cesáro method as well. The Tauberian ...
  • Dimovski I.H.; Mincheva S.T. (Gordon and Breach Science Publishers, 1996-08-01)
    An explicit covolutional representation of the commutant of the Volterra inergration operator in spaces of fontinuous functions on an interval is found. It is shown that an operator Mof the commutant of the integration ...
  • Feinsilver Philip; Glaeske H.-J. (Gordon and Breach Science Publishers, 1993-12-01)
    N.Ya. Vilenkin and A. Klimyk, Representation of Lie Groups and Special Functions. Simplest Lie Groups, Special Functions and Integral Transforms, vol. 1 (1991), pp. 608. Class I Representations, Special Functions, and ...
  • Glaeske H. -J.; Kalla S. L. (Taylor & Francis Group, 1994-12-01)
    S.G. Samko, A.A. Kilbas and 0.1. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science Publishers, London, 1993 (1006 pages) Virginia Kiryakova, Generalized Fractional Calculus ...
  • Görlich Ernst; Rohs Alfred P. (Gordon and Breach Science Publishers, 1995-05-01)
    For the spaces , with weights , the asymptotic behaviour of the relatie minimal projection costrants p(Pn,X) with respect to the set P n of algebraic polynimials of degree n is shown to be .
  • Antonevich Anatolij; Lebedev Andrei (Gordon and Breach Science Publishers, 1996-08-01)
    The paper presents a number of fundamental ideas and C*-algebraic methods related to the problems of solvability of functional differential equations.